Full Text: PDF
Received February 24, 2020; Accepted April 27, 2020; Published May 25, 2020
Abstract. In this paper, we prove some strong and -convergence theorems for mappings, which satisfy the condition (E) in the setting of Busemann spaces via the iteration process. Numerical examples are given to show the efficiency of the iteration process. As an application, we investigate the well-known Delay differential equation.
How to Cite this Article:
Kifayat Ullah, Muhammad Arshad, Amna Kalsoom, Hikmat Nawaz Khan, Numerical reckoning fixed points in Busemann spaces, Communications in Optimization Theory, Vol. 2020 (2020), Article ID 13, pp. 1-14.